| Model Number |
720074-02 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erosion (1750); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code of no problem detected was assigned to this investigation.
Event or Problem Description
It was reported that the patient with a spectra penile prosthesis requires surgical intervention for unspecified reasons.There has been no surgical intervention or patient complications reported.
Additional Manufacturer Narrative
Additional information provided to update a2 age at time of event, b5 describe event or problem d6b explant date, g1 mfr contact first and last name, mfr contact email, h6 patient code, evaluation conclusion code, h10 additional mfr.Narrative there was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that the patient underwent surgical intervention to explant the spectra penile prosthesis due to erosion of the corpora.The corpora was fixed and a tactra penile prosthesis was implanted.There were no further patient complications.